# SDR FDEA201211214120

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 39,162 hours, 36,800 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54611155500501
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON FWD ENGINE MOUNT FITTING INBD AFT TENSILE BOLT HOLE HAS OXIDATION AND PITTING IN ITS BORE. REAMED NR 2 ENG FWD ENG MOUNT FITTING TO CLEAN OXIDATION AND PITTING TO 0.997 IAW SRM 54-51-81. INSP HOLE FOR CRACKS IAW NTM 51-60-00. REPROTECTED BORE IAW SRM 54-51-81 STEP 2(E) PG 205. INSTALLED REPAIR BUSHING IAW SRM 54-51-81, CONFIG 2, FIG 202.
